# SDR AALA201607199001

- Difficulty date: July 18, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 52,412 hours, 19,541 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 27,157 hours, 13,946 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT THE GATE, THE FLGHT CREW REPORTED A VERY STRONG OIL ODOR THROUGHOUT THE ACFT WITH THE APU BLEED ON, ACFT WAS ON THE GROUND WITH NO EXTERNAL AIR, AND ENGINES SHUTDOWN.  THE ODOR DISSIPATED SOME WHEN THEY TURNED THE APU BLEED OFF.  MAINTENANCE SUSPECTS THE APU TO BE THE SOURCE OF THE ODOR.  AIRCRAFT WAS GROUNDED.  MAINTENANCE INSPECTED APU COMPARTMENT FOR CONTAMINATION & LEAKS, NONE FOUND, OIL LEVEL GOOD.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
